# SDR MTNA112620130001

- Difficulty date: November 26, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N806FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 375
- Aircraft time: 33,813 hours, 36,816 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Out Of Position
- Location: Tail Pipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE START,  AFTER CONDITION LEVERS MOVED TO MAX RPM, RECEIVED A MASTER WARNING FOR ELECTIC SMOKE.  RELOCATED THE ACFT SO IT WAS FACING INTO THE WIND AND NO WIND BLOWING UP THE TAIL PIPES OF THE ENGINES. THE ENGINES WERE RUN AND ALL SYSTEMS WERE NORMAL NO FAULTS OR SMOKE WARNING FOUND.
